MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿; INTRODUCER, CATHETER
Model Number 406844
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a paroxysmal supraventricular tachycardia procedure, there was a blood leak from the hemostasis valve.The introducer was replaced and the procedure was completed with no consequences.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.

Brand Name
FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿SR0¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15018574
Report Number3005334138-2022-00415
Device Sequence Number2316697
Product Code DYB
UDI-Device Identifier05414734202930
UDI-Public05414734202930
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number406844
Device Catalogue Number406844
Device Lot Number7927537
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown